# SDR IPXA2020032553506

- Difficulty date: February 14, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 27154
- Aircraft time: 108,402 hours, 17,999 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BCREF64523
- Condition: Damaged
- Location: Upper Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D1DAMAGE ON U/D CARGO FLOOR PANEL AT STA 390-410FABRICATE THE  REPLACEMENT FLOOR PANEL PER EO NO.B747-5320-42648-A
